The original documents are located in Box 127, folder "Dec. 3-4, 1973 - Press Conference, Commission on Critical Choices" of the Gerald R. Ford Vice Presidential Papers at the Gerald R. Ford Presidential Library.

Copyright Notice

The copyright law of the United States (Title 17, United States Code) governs the making of photocopies or other reproductions of copyrighted material. Gerald Ford donated to the United States of America his copyrights in all of his unpublished writings in National Archives collections. Works prepared by U.S. Government employees as part of their official duties are in the public domain. The copyrights to materials written by other individuals or organizations are presumed to remain with them. If you think any of the information displayed in the PDF is subject to a valid copyright claim, please contact the Gerald R. Ford Presidential Library.

MINORITY LEADER

United States House of Representatives

PRESS MANIFEST FOR TRIP TO NEW YORK Dec. 3, 1973

To N.Y. only...not return.

Tom Seppy... Associated Press



THE WHITE HOUSE

WASHINGTON-

SCHEDULE

VICE PRESIDENT-DESIGNATE GERALD FORD'S ATTENDANCE AT THE COMMISSION ON CRITICAL CHOICES FOR AMERICA

New York City Monday & Tuesday, December 3-4, 1973

ATTIRE: Business Suit

WEATHER: Overcast, mid-30's, slight chance of rain.

Monday, December 3, 1973

5:20 pm (EST)

ARRIVE Andrews AFB and board Convair.

5:25 pm

DEPART Andrews AFB via Convair en route LaGuardia Airport, New York City.

[Flying time: 1 hour] [No time change]

6:25 pm

Advanceman:

Eric Rosenberger

ARRIVE LaGuardia Airport and board

motorcade.

6:30 pm

DEPART LaGuardia via motorcade en route Nelson Rockefeller apartment to attend dinner for Commission on Critical Choices for America.

[Driving time: 45 minutes]

7:15 pm

ARRIVE 812-5th Avenue and proceed to 15th Floor (Nelson Rockefeller apartment).

NOTE: It is anticipated that press will be stationed on the street to cover the arrival of Commission Members. This is not sanctioned by the event planners.

7:20 pm

ARRIVE Rockefeller apartment. (212) 758-4411)

NOTE: Refreshments will be served prior to dinner.

7:25 pm

Motorcade departs Rockefeller Apartment with staff members en route Waldorf-Astoria Hotel. Room assignments at the Waldorf are as follows (all in the Waldorf Tower):

Paul Hartmann 7T
Paul Miltich 7U
Dewey Clower 7V
Eric Rosenberger 7W
Allen Hall 7X

Room 7W will serve as the staff lounge/ staff office during the stay at the Waldorf.

NOTE: Rockefeller's Staff has invited all staff members to join them for dinner at the Hotel Pierre at 8:00 pm. Those interested in attending, contact Eric Rosenberger or Dewey Clower.

8:00 pm

Dinner begins at Pockey Apt -

NOTE: Governor Rockefeller and Dr. Kissenger will offer remarks at the conclusion of the meal. The Governor has indicated that he is desirous of your offering remarks. There will be no press coverage, and all remarks will be "off the record."

10:00 pm

Dinner Concludes.

DEPART apartment en route motorcade for boarding.

10:05 pm DEPART via motorcade en route Waldorf-Astoria Hotel.

[Driving time: 10 minutes]

10:15 pm

ARRIVE Waldorf-Astoria Hotel and proceed to Suite.

OVERNIGHT'

Tuesday, December 4, 1973

8:50 m

DEPART Suite en route motorcade for boarding.

NOTE: On departure, you will be met by Mr. Art Surin of the Hotel staff for a photo opportunity.

8:55 pm

DEPART Waldorf-Astoria via motorcade en route St. Moritz Hotel.

[Driving time: 10 minutes]

9:05 m

ARRIVE St. Moritz Hotel and proceed to 31st Floor. Suite 2315 (212) 758-4160.

NOTE: Non-sanctioned press will cover the arrival.

9:10 m

ARRIVE Sky Garden (31st Floor) and proceed to Seminar Room.

9:15 am

Program begins with Opening Remarks and Statement of Challenge to the Commission - by Governor Rockefeller.

Discussion.

10:00 am

Overview of Some Critical Choices.

11:00 am

"Urban America" by Edward J. Logue, President of New York State Urban Development Corporation.

Discussion

11:30 am

Stills and Silent Reel press will be allowed into room to cover discussion for fifteen minutes.



11:45 am

"Food" by Dr. George J. Harrar, former President of the Rockefeller Foundation.

12:30 pm

Morning Session concludes.

Cocktails

NOTE: Governor Rockefeller has scheduled a Press Conference at this time in the Quadrelle Ballroom on the ground floor of the St. Moritz. He would like you to participate. At present, only the two of you would be involved.

1:00 pm

Luncheon begins.

Remarks by Dr. Erving Kristol, Henry Luce Professor of Urban Values at NYU.

2:30 pm

Program continues.

"Energy, Economic and Ecology" by Dr. Edward Teller, Associate Director of Lawrence Radiation Lab.

Discussion

3:15 pm

"Prospects for U.S. Security" by Dr. John J. Foster, Jr., Vice President of Energy Research Development for TRW.

Discussion

4:00 pm

Discussion of working methods of the Commission.

4:30 pm

DEPART Sky Garden en route motorcade for boarding.

NOTE: Workshop will continue until 5:30 pm, however participants are free to depart at any time.

4:35 pm

DEPART St. Moritz Hotel via motorcade en route Waldorf-Astoria Hotel.

[Driving time: 15 minutes

4:50 pm

ARRIVE Waldorf-Astoria Hotel and proceed

to Suite.

4:55 pm

ARRIVE Suite.